# SDR SWIA2021071459469

- Difficulty date: February 27, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1035 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM CAMP # 22354978 - AFT FUSELAGE LOWER SKIN AT FS 1035.00 STR L 22 AND STR L 23 SKIN IS DENTED 1 INCH LONG X .7 X .040 DEEP.     (C-CHECK RO 7/10/2021)    REPAIRED DENT ON AFT FUSELAGE LOWER SKIN AT FS 1035.00 STR 22L AND 23L IAW CRJ 700 SRM 53-00-01-201-001-A01. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
